# SDR SIMA20210328002

- Difficulty date: March 28, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N269NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000774
- Aircraft time: 5,366 hours, 3,443 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Power Supply
- Condition: Malfunctioned
- Location: Power Outlets
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ROW 20, 21, 22 AC OUTLETS RED, PERFORMED RESET, WENT GREEN. WENT RED ON PUSHBACK. FA NOTICED BURNING SMELL IN THOSE ROWS.-C/A-RAR ISPS #13 IAW ETN-EJ-24-005, OPS CHECK GOOD. NO BURN SMEEL NOTED AT THIS TIME.
